| Model Number |
FX4012SWC |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
03/11/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration approximately (b)(6) after implant placement.The bone quality was type iii.The oral hygiene around implant site was good.Bone resorption was observed during the removal surgery.Bone augmentation material was used in implant placement surgery.The patient has since recovered.